# SDR UPS01535270

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, DURING CRUISE (33K) ALT WARNING HORN SOUNDED.  CABIN ALTITUDE WAS CLIMBING AT 300 FT PER MINUTE.  MAN CONTROL DID NOT STOP CABIN FROM CLIMBING.  REGAINED CONTROL TURNING ON LEFT PACK.  WITH BOTH PACKS OPERATING LT PACK READS 44 PSI, RIGHT PACK READS 37 PSI.  FOUND RIGHT PACK OUTLET DUCT LOOSE.  RECONNECTED DUCT, PERFORMED WORK WITH REFERENCE TO M/M 21-51-00.  OPS AND LEAK CHECKS GOOD.  OK FOR CONTINUED SERVICE.
